Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 199, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2008, 7:10 AM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 7:10 AM CDT (12:10 UTC)
- Expired
- May 31, 2008, 8:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Chautauqua County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 106 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:10 AM CDT | HAIL 2.75 | Chautauqua, KS | |
| May 31, 7:15 AM CDT | HAIL 0.88 | 11 Wnw Sedan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 4:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 0.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 311212
SVRICT
KSC019-035-311315-
/O.NEW.KICT.SV.W.0199.080531T1210Z-080531T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
710 AM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
* UNTIL 815 AM CDT.
* AT 705 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
HAIL UP TO BASEBALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR CEDAR VALE...OR 15 MILES WEST OF SEDAN...AND
MOVING SOUTHEAST AT 38 MPH. ANOTHER STORM CAPABLE OF PRODUCING
BASEBALL SIZE HAIL WAS OVER THE TOWN OF CHAUTAUQUA...ALSO MOVING
SOUTHEAST. OTHER STORMS WITH LARGE HAIL WERE OVER SOUTHERN COWLEY
COUNTY...ALSO MOVING SOUTHEAST. THIS WARNING REPLACES THE SEVERE
THUNDERSTORM WARNING PREVIOUSLY IN EFFECT.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CEDAR VALE...CHAUTAUQUA...DEXTER...ELGIN...HALE...MAPLE CITY...
NIOTAZE...PERU...SEDAN...WINFIELD.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9699 3731 9699 3730 9652 3730 9651
3729 9596 3711 9596 3710 9595 3700 9595
TIME...MOT...LOC 1210Z 311DEG 33KT 3707 9641
$$
KLEINSASSER3 follow-up statements
000 WWUS53 KICT 311230 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 730 AM CDT SAT MAY 31 2008 KSC019-035-311315- /O.CON.KICT.SV.W.0199.000000T0000Z-080531T1315Z/ CHAUTAUQUA KS-COWLEY KS- 730 AM CDT SAT MAY 31 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN COWLEY AND CHAUTAUQUA COUNTIES UNTIL 815 AM CDT... AT 728 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ELGIN...OR 8 MILES SOUTHEAST OF CEDAR VALE...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR ELGIN BY 735 AM CDT. NEAR CHAUTAUQUA BY 745 AM CDT. NEAR PERU BY 750 AM CDT. THE TOWN OF NIOTAZE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR SOUTHEASTERN KANSAS. LAT...LON 3699 9699 3731 9699 3729 9596 3700 9595 TIME...MOT...LOC 1230Z 266DEG 31KT 3703 9632 $$ JAKUB
000
WWUS53 KICT 311244
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT SAT MAY 31 2008
KSC035-311254-
/O.CAN.KICT.SV.W.0199.000000T0000Z-080531T1315Z/
COWLEY KS-
744 AM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COWLEY COUNTY HAS
BEEN CANCELLED...
AT 743 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9651 3729 9651 3729 9596 3719 9596
3718 9596 3711 9596 3710 9595 3700 9595
TIME...MOT...LOC 1244Z 282DEG 22KT 3701 9622
$$
KSC019-311315-
/O.CON.KICT.SV.W.0199.000000T0000Z-080531T1315Z/
CHAUTAUQUA KS-
744 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHAUTAUQUA
COUNTY UNTIL 815 AM CDT...
AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR ELGIN...OR 9 MILES SOUTH OF SEDAN...MOVING EAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR CHAUTAUQUA BY 750 AM CDT.
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9651 3729 9651 3729 9596 3719 9596
3718 9596 3711 9596 3710 9595 3700 9595
TIME...MOT...LOC 1244Z 282DEG 22KT 3701 9622
$$
JAKUB000
WWUS53 KICT 311310
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 AM CDT SAT MAY 31 2008
KSC019-311320-
/O.EXP.KICT.SV.W.0199.000000T0000Z-080531T1315Z/
CHAUTAUQUA KS-
810 AM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR CHAUTAUQUA COUNTY WILL EXPIRE
AT 815 AM CDT...
AT 807 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9651 3729 9651 3729 9596 3719 9596
3718 9596 3711 9596 3710 9595 3700 9595
TIME...MOT...LOC 1310Z 282DEG 22KT 3698 9603
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:37 AM CDT, 33 minutes earlier.
Area forecast discussion, May 31, 6:37 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 637 AM CDT SAT MAY 31 2008 .UPDATE... && .AVIATION...12Z TAFS RSL/SLN/HUT/ICT/CNU SCATTERED STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS CENTRAL AND SOUTH CENTRAL KS...IN RESPONSE TO CONVERGENCE WITHIN 850 FRONTAL ZONE ALONG WITH ISENTROPIC LIFT IN THE 850-700 LAYER. ACTIVITY IS DEVELOPING INTO AN MCS WHICH SHOULD GRADUALLY WORK ITS WAY EWD ACROSS SERN KS THROUGH MIDDAY. SOME TAF SITES THAT WILL BE AFFECTED THRU MIDDAY INCLUDE HUT/ICT/CNU. ACTIVITY MAY WEAKEN AND/OR BECOME MORE ISOLD LATER THIS PM. HOWEVER...WE EXPECT ANOTHER ROUND OF STRONG-SEVERE STORMS DEVELOPING LATER TONIGHT WITH ADDITIONAL CONVERGENCE/ISENTROPIC LIFT PROGGED WITHIN 850-700 BAROCLINIC ZONE NEAR THE KS/OK BORDER. TAF SITES MOST LIKELY TO BE AFFECTED REMAIN HUT/ICT/CNU. JMC && .PREV DISCUSSION... /ISSUED 309 AM CDT SAT MAY 31 2008/ DISCUSSION... MAIN FORECAST CONCERN: THUNDERSTORM CHANCES THIS WEEKEND AND AGAIN THURSDAY INTO FRIDAY. TODAY-MONDAY: MODERATE MID-LEVEL WESTERLY FLOW WILL PERSIST ACROSS THE KANSAS REGION DURING THE PERIOD. SURFACE-850 FRONTAL ZONE NEAR THE KS/OK BORDER PROGGED TO REMAIN IN TACT INTO SUNDAY...BEFORE WEAKENING/DISSIPATING MONDAY. WILL MAINTAIN 20-30% POPS TODAY IN S-CNTRL/SERN KS WITH WEAK 850 CONVERGENCE ALONG WITH SOME ISENTROPIC LIFT IN THE 850-700 FRONTAL ZONE. THE 850 CONVERGENCE/MOISTURE TRANSPORT AND 850-700 LAYER ISENTROPIC ASCENT INCREASE EACH NIGHT THE NEXT 2 NIGHTS INTO THE MORNING HOURS. MODERATE-STRONG INSTABILITY COUPLED WITH 45-55 KT OF DEEP-LAYER SHEAR WILL BE SUPPORTIVE OF SUPERCELL TYPE STORMS TODAY THROUGH SUNDAY ESPECIALLY DURING THE PM/EVE HOURS. BY MON PM...CONVECTION ACTIVITY SHOULD SHIFT MAINLY INTO NERN KS AS WARMER MID-LEVEL AIR SPREADS INTO OUR AREA. TRIMMED HIGHS BACK A FEW DEGREES SUNDAY IN ANTICIPATION OF CONVECTIVE DEBRIS AND EASTERLY WINDS. OTHERWISE MONDAY SHOULD HEAT UP WITH LESS CLOUDS AND MORE OF A SOUTHERLY COMPONENT. TUESDAY-FRIDAY: IT APPEARS WE MAY SEE A BRIEF REPRIEVE IN CONVECTION CHANCES TUESDAY INTO WEDNESDAY WITH WARMER MID-LEVEL TEMPERATURES IN PLACE. ALTHOUGH THE MEDIUM RANGE MODELS STILL SHOW SOME DIFFERENCES IN DETAILS...THE GFS...UKMET...AND ECMWF ALL ARE DEPICTING AN ANOMALOUSLY STRONG UPPER TROF MOVING OUT OF THE WESTERN CONUS ACROSS THE NORTHERN/CENTRAL PLAINS THURSDAY INTO FRIDAY. THIS SHOULD ALLOW SUBSTANTIAL GULF MOISTURE/INSTABILITY TO FLOW NWD ACROSS OUR AREA WITH INCREASING THUNDERSTORM/SEVERE WEATHER CHANCES AS THE UPPER TROF/DRYLINE FEATURES MOVE EWD ACROSS OUR AREA. HAVE INCREASED POPS INTO LOW END CHANCE CATEGORY THURS-THURS NIGHT FOR NOW...AND WILL LIKELY REFINE/INCREASE POPS AS WE GET NEARER IN TIME AND CONFIDENCE GROWS IN THE SOLUTION. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 65 84 68 / 60 30 30 30 HUTCHINSON 86 63 84 68 / 60 30 20 30 NEWTON 86 64 84 67 / 60 30 20 30 ELDORADO 85 64 84 68 / 60 30 20 30 WINFIELD-KWLD 87 65 85 69 / 40 40 30 30 RUSSELL 86 59 84 66 / 10 20 20 30 GREAT BEND 86 61 83 67 / 20 20 20 30 SALINA 87 61 85 66 / 10 20 20 30 MCPHERSON 86 62 84 67 / 20 20 20 30 COFFEYVILLE 85 64 84 68 / 30 40 30 30 CHANUTE 84 63 84 68 / 50 30 20 30 IOLA 85 62 84 68 / 30 30 20 30 PARSONS-KPPF 85 63 84 68 / 30 30 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 31, 5:25 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 AM CDT SAT MAY 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 AM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEASTERN KANSAS TODAY AND TONIGHT. SOME OF THE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO THE POSSIBILITY FOR A BRIEF TORNADO THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA FROM SUNDAY INTO MONDAY MORNING. SOME OF THE STORMS MAY BE SEVERE ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO THE POSSIBILITY FOR A BRIEF TORNADO SUNDAY AFTERNOON AND EVENING. WHILE THE WEATHER MAY QUIET DOWN SOME TUESDAY INTO WEDNESDAY...LATEST DATA INDICATES THAT A SIGNIFICANT SEVERE WEATHER OUTBREAK MAY BE POSSIBLE SOMETIME THURSDAY INTO FRIDAY ACROSS THE KANSAS REGION. PLEASE CHECK BACK FOR LATER OUTLOOKS AS DETAILS BECOME CLEARER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY INTO THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. STORM SPOTTERS MAY ALSO BE NEEDED SUNDAY AFTERNOON AND EVENING IN SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, May 31, 6:30 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 AM HAIL BURDEN 37.31N 96.75W
05/31/2008 E1.75 INCH COWLEY KS AMATEUR RADIO
HAIL COVERS THE GROUND.
&&
LFWLocal storm report, May 31, 6:34 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
634 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM HAIL 5 NE WINFIELD 37.32N 96.90W
05/31/2008 E2.75 INCH COWLEY KS EMERGENCY MNGR
HAIL IN THE TOWN OF NEW SALEM.
&&
LFWSpecial weather statement, May 31, 6:34 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 634 AM CDT SAT MAY 31 2008 KSZ047-048-311215- BARTON-ELLSWORTH- 634 AM CDT SAT MAY 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND ELLSWORTH COUNTIES... AT 629 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLAFLIN...OR 16 MILES NORTHEAST OF GREAT BEND...AND MOVING NORTHEAST AT 39 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, May 31, 6:39 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 4 ESE UDALL 37.37N 97.06W
05/31/2008 E1.50 INCH COWLEY KS TRAINED SPOTTER
&&
LFWLocal storm report, May 31, 6:49 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HAIL MID CONTINENT AIRPORT 37.66N 97.44W
05/31/2008 E0.88 INCH SEDGWICK KS NWS EMPLOYEE
&&
LFWLocal storm report, May 31, 7:05 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 AM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL CEDAR VALE 37.11N 96.50W
05/31/2008 E2.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 55 min |
| May 30, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| May 31, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 42 min |
| May 31, 4:27 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 48 min |
| May 31, 4:53 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 37 min |
| May 31, 5:08 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 52 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 62 min |
| May 31, 5:18 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 27 min |
| May 31, 5:34 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 56 min |
| May 31, 5:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| May 31, 5:45 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 31, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 44 min |
| May 31, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 28 min |
| May 31, 6:12 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 63 min |
| May 31, 6:16 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 59 min |
| May 31, 6:22 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 37 min |
| May 31, 6:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 62 min |
| May 31, 6:47 AM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 31, 7:03 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 43 min |
| May 31, 7:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 47 min |
| May 31, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| May 31, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 48 min |
| May 31, 8:39 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 51 min |
| May 31, 9:00 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 31, 9:10 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 65 min |
| May 31, 9:11 AM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Montgomery | 6 hr |
| May 31, 9:35 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 55 min |
| May 31, 3:04 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 16 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.